# SDR ASAA2021071635418

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 23,479 hours, 7,374 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 45LRDD
- Condition: Inoperative
- Location: Vertical Speed
- Part time: 23,476 hours, 7,373 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP VERTICAL SPEED WINDOW PIXELS INOP. GROUNDED - YES. REMOVED FLT CREW PLACARD AND VERIFIED DEFECT. REPLACED DFCS CONTROL PANEL REF B737-900 AMM 22-11-34-401. 9 C/B PULLED+ COLLARED AND RESET REF AMM. OPS TEST PASS. VERTICAL SPEED WINDOW RESTORED. THIS TASK CLEARS MEL 22-16I SEAMC MITCH NOTIFIED.
